Approximation of a generalized Euler-Lagrange type additive mapping on Lie $C^{\ast}$-algebras

Document Type : Research Paper


1 School of Science, Hubei University of Technology, Wuhan, Hubei 430068, P.R. China

2 Department of Mathematics, University of Louisville, Louisville, KY 40292, USA


Using fixed point method, we prove some new stability results for Lie $(\alpha,\beta,\gamma)$-derivations and Lie $C^{\ast}$-algebra homomorphisms on Lie $C^{\ast}$-algebras associated with the Euler-Lagrange type additive functional equation
\sum^{n}_{j=1}f{\bigg(-r_{j}x_{j}+\sum_{1\leq i \leq n, i\neq
where $r_{1},\ldots,r_{n}\in {\mathbb{R}}$ are given and $r_{i},r_{j}\neq 0$ for some $1\leq i< j\leq n$.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 195-204
  • Receive Date: 17 April 2016
  • Revise Date: 02 August 2016
  • Accept Date: 19 October 2016